Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Heaviness in head, unsteady legs. MRI showing restriction in blood supply to brain. Taking Diplat. Suggested Evion. Will it help?

I am 83 years old. I had a problem of heaviness in the head unsteadiness in the legs. MRI indicated that there is restriction in blood supply to my brain. I am taking DiplatA75 tablet once a day. I am generally ok. Occasionally when I get up in the morning I feel light in the head and legs unsteady. It improves as the day progress. I was recommended evion400 twice a day for 10 days. I am interested to know how this would help.
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Acupressure Specialist 's  Response
drink magnetic water charged with both pole regularly to get rid on it
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor